# SDR SWIA201439568

- Difficulty date: October 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 31,866 hours, 26,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 7879015
- Part serial: 930424
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN MANUAL MODE,  RT PACK AT 25K.  SMELLED AND SAW SMOKE IN THE CABIN.  TURNED TO AUTO MODE AND ODOR AND SMOKE DISSAPATED.  CONTINUED TO DESTINATION, SMELLED SMOKE IN THE CABIN AFTER LANDING.  PERFORMED OPS CHECK OF LT AND RT AC PACKS, VERIFIED RT PACK FILLS CABIN WITH OILY SMOKE ODOR WHEN OPERATED, LT PACK FUNCTIONS FINE.   REMOVED AND REPLACED THE RIGHT A/C PACK IAW AMM.. OPS AND LEAK CHECKED GOOD. NO SIGN OF SMOKE IN CABIN DURING OPS CHECK OF PACK.
